Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control pill causes cramps?

I just started back on the pill (the generic Ortho Tri-Lo) on Sunday after having my DD 8 mos. ago. I have started having some cramps lately, almost like period cramps. What's that about?

Answer Question
 
Anonymous

Asked by Anonymous at 4:16 PM on Oct. 20, 2009 in Health

Answers (2)
  • i have them a week before my period...and i do remember my doc warning me that with some people the pill can intensify cramps....if its not near your time of the month tell your doc...it might not be the right pill for you.
    blueeyedgrl2377

    Answer by blueeyedgrl2377 at 4:29 PM on Oct. 20, 2009

  • Some types of bc cause cramping, just like when you get a period. Your body needs to get used to the hormones that are now in your body. Wait a month or two and if the cramps get worse or don't go away, then call and talk to your doctor.
    tyfry7496

    Answer by tyfry7496 at 4:37 PM on Oct. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.